Siberian Mathematical Journal

, Volume 47, Issue 2, pp 193–208 | Cite as

Convergence of fourier series with respect to multiplicative systems and the p-fluctuation continuity modulus

  • S. S. Volosivets


We obtain some sufficient conditions for convergence of series of the Fourier coefficients with respect to multiplicative systems for functions of bounded p-fluctuation. In some cases we establish the unimprovability of these conditions.


functions of bounded p-fluctuation multiplicative system absolute convergence Efimov type inequality 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Golubov B. I., Efimov A. V., and Skvortsov V. A., Walsh Series and Transforms [in Russian], Nauka, Moscow (1987).Google Scholar
  2. 2.
    Volosivets S. S., “Approximation of functions of bounded p-fluctuation by polynomials with respect to multiplicative systems,” Anal. Math., 21, No. 1, 61–77 (1995).zbMATHMathSciNetGoogle Scholar
  3. 3.
    Onneweer C. W. and Waterman D., “Uniform convergence of Fourier series on groups,” Michigan J. Math., 18, No. 3, 265–273 (1971).MathSciNetGoogle Scholar
  4. 4.
    Terekhin A. P., “Integral constructive properties of periodic functions of bounded p-variation,” in: Proceedings of Young Scientists of Saratov Univ. Mathematics and Mechanics, Saratov Univ., Saratov, 1969, No. 2, pp. 131–135.Google Scholar
  5. 5.
    Agaev G. N., Vilenkin N. Ya., Dzhafarli G. M., and Rubinshtein A. I., Multiplicative Systems of Functions and Harmonic Analysis on Zero-Dimensional Groups [in Russian], Éhlm, Baku (1981).Google Scholar
  6. 6.
    Vilenkin N. Ya., “On a class of complete orthonormal systems,” Izv. Akad. Nauk SSSR Ser. Mat., 11, No. 4, 363–400 (1947).zbMATHMathSciNetGoogle Scholar
  7. 7.
    Onneweer C. W., “Absolute convergence of Fourier series on certain groups,” Duke Math. J., 39, No. 4, 599–610 (1972).CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    Bochkarev S. V., “On the absolute convergence of Fourier series by complete orthonormal systems,” Uspekhi Mat. Nauk, 27, No. 2, 53–76 (1972).Google Scholar
  9. 9.
    Zygmund A., Trigonometric Series. Vol. 1 [Russian translation], Mir, Moscow (1965).Google Scholar
  10. 10.
    Volosivets S. S., “Convergence of series of Fourier coefficients of p-absolutely continuous functions,” Anal. Math., 26, No. 1, 63–80 (2000).CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Terekhin A. P., “Integral smoothness properties of periodic functions of bounded p-variation,” Mat. Zametki, 2, No. 3, 288–300 (1967).Google Scholar
  12. 12.
    Gát G., “On (C, 1) summability of integrable functions on compact totally disconnected spaces,” Studia Math., 144, No. 2, 101–120 (2001).zbMATHMathSciNetGoogle Scholar
  13. 13.
    Pal J. and Simon P., “On a generalization of the concept of derivative,” Acta Math. Hungar., 29, No. 1–2, 155–164 (1977).MathSciNetGoogle Scholar
  14. 14.
    Sunouchi G.-I., “Notes on Fourier analysis. XI. On the absolute summability of Fourier series,” J. Math. Soc. Japan, 1, No. 2, 122–129 (1949).zbMATHMathSciNetGoogle Scholar
  15. 15.
    Gát G., “Best approximation by Vilenkin-like systems,” Acta Math. Acad. Paedagog. Nyireg., 17, No. 3, 161–169 (2001).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • S. S. Volosivets
    • 1
  1. 1.Saratov State UniversitySaratovRussia

Personalised recommendations